# SDR UPS98226472

- Difficulty date: April 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- System (JASC): 5521 · Elevator, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RESULTS OF X-RAY ON LT ELEVATOR SHOWS CRACK IN LOWER RIB AREA BETWEEN ES 66.79 AND ES 71.79, 23 INCHES FWD OF TRAILING EDGE.  DAMAGE TRIMMED OUT IAW SRM 55-20-1 AND REPAIR CARRIED IAW SRS ENGINEERING ORDER 98-10-006, REF UPS ENGINEERING FILE NUMBER 727-55-0369.
